# SDR AALA202210310531

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 28,092 hours, 5,840 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: 3945129100
- Part serial: ELACVB027102
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT APPROXIMATLEY 800' DURING TAKEOFF THE AIRCRAFT DID AN UNINITIATED ROLL (UNCOMMANDED) TO THE LEFT. FIRST OFFICER (RIGHT SIDE STICK) COMMANDED FULL RIGHT SIDE STICK AT THAT POINT, HOWEVER AIRCRAFT DID NOT IMMEDIATELY RESPOND TO SIDE STICK INPUT. THE AIRCRAFT THEN BEGAN TO ROLL RIGHT FOR A MOMENT STICK WAS THAN BROUGHT BACK TO THE LEFT SLIGHTLY AND AIRCRAFT AGAIN ROLLED LEFT.  FULL RIGHT STICK WAS AGAIN APPLIED WITH ONLY A SLOW ROLL BACK TO THE RIGHT.  AS WINGS WERE LEVELED THE SIDE STICK WAS THEN NEUTRALIZED AND NORMAL CONTROL WAS REGAINED.  NO ECAM FAULTS WARNINGS OR OTHER INDICATIONS. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TSM 27-10-00-810-842-A NO FAILURE MESSAGE ON PFR. MAINTENANCE REPLACED ELEVATOR AND AILERON COMPUTER (ELAC) 1 AS PRECAUTIONARY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHHECK OF THE ELECTRONIC FLIGHT CONTROL SYSTEM PER TASK CARD 26T21027007 WITH NO FAULT NOTED. ACCOMPLISHED DFDR DOWNLOAD DATA PER TASK CARD 26T00031001, ENGINEERING CONFIRMS THAT FULL RIGHT AND FULL LEFT CONTROL INPUT WAS APPLIED APPROXINATELY 1000 AGL THE DATA DOES NOT SUGGEST THE AIRCRAFT BEGAN AN UNINITIATED ROLL UNTIL INPUT WAS APPLIED. ROLL THEN REACHED 11 AND -11 BEFORE RESUMING LEVEL FLIGHT NO OTHER FAULTS OR ANOMALIES NOTED.
